Treatment of Kounis syndrome.

@article{evik2010TreatmentOK,
  title={Treatment of Kounis syndrome.},
  author={C. Çevik and K. Nugent and G. Shome and N. Kounis},
  journal={International journal of cardiology},
  year={2010},
  volume={143 3},
  pages={
          223-6
        }
}
Kounis syndrome is potentially a life-threatening medical emergency with both a severe allergic reaction and acute coronary syndrome. Most of the information about this syndrome has come from the case reports. The management of these patients may be challenging for clinicians, and unfortunately guidelines have not been established yet. In this article, we review the current guidelines of acute coronary syndromes and anaphylaxis along with the published cases with Kounis syndrome secondary to… Expand
Kounis Syndrome: A More Commonly Encountered Cause of Acute Coronary Syndrome
Management of Kounis syndrome: two case reports
A rare cause of acute coronary syndrome: Kounis syndrome.
  • J. Almeida, S. Ferreira, +5 authors V. Gama
  • Medicine
  • Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology
  • 2016
Drugs that may provoke Kounis syndrome.
Drugs that may provoke Kounis Syndrome.
Vancomycin-induced Kounis Syndrome.
Kounis syndrome: A concise review with focus on management.
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 21 REFERENCES
Improved outcomes in patients with acute allergic syndromes who are treated with combined H1 and H2 antagonists.
Acute allergic-type reactions among patients undergoing hemodialysis--multiple states, 2007-2008.
  • Medicine
  • MMWR. Morbidity and mortality weekly report
  • 2008
Successful treatment of refractory vasospastic angina with corticosteroids: coronary arterial hyperactivity caused by local inflammation?
  • S. Takagi, Y. Goto, +6 authors H. Nonogi
  • Medicine
  • Circulation journal : official journal of the Japanese Circulation Society
  • 2004
Meta-analysis of corticosteroid treatment in acute myocardial infarction.
Allergic and nonallergic reactions to nitroglycerin.
...
1
2
3
...